Show simple item record

dc.contributor.authorFoda, O
dc.contributor.authorJack, I
dc.contributor.authorJones, DRT
dc.date.available2014-05-21T19:28:07Z
dc.date.issued2002-10
dc.identifier.citationFoda, O., Jack, I. & Jones, D. R. T. (2002). General classical solutions in the noncommutative CPN−1 model. Physics Letters B, 547 (1-2), pp.79-84. https://doi.org/10.1016/s0370-2693(02)02753-3.
dc.identifier.issn0370-2693
dc.identifier.urihttp://hdl.handle.net/11343/26329
dc.descriptionC1 - Journal Articles Refereed
dc.formatapplication/pdf
dc.languageen
dc.publisherElsevier BV
dc.subjectDynamical Systems; Mathematical Sciences
dc.titleGeneral classical solutions in the noncommutative CPN−1 model
dc.typeJournal Article
dc.identifier.doi10.1016/s0370-2693(02)02753-3
melbourne.peerreviewPeer Reviewed
melbourne.affiliationThe University of Melbourne
melbourne.affiliation.departmentMathematics And Statistics
melbourne.source.titlePhysics Letters B
melbourne.source.volume547
melbourne.source.issue1-2
melbourne.source.pages79-84
melbourne.publicationid57290
melbourne.elementsid280726
melbourne.contributor.authorFoda, Omar
melbourne.accessrightsThis item is currently not available from this repository


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record